# SDR F3LA2023081700130

- Difficulty date: May 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 21,700 hours, 9,232 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TOP OF DECENT TO JECTR MODERATE INTENSITY - IN COCKPIT & FWD GALLEY AREA. -COCKPIT EYE VENTS.  TROUBLESHOT OIL SMELL IN THE FWD GALLEY AREA PER TSM 71-00-00-810-802-A. TSM 05-50-00-810-085-085-A IS THE NEXT STEP TO CONFIRM THE CAUSE FOR CABIN ODOR AND FUME. CONTINUED TROUBLESHOOTING IS REQUIRED.  REFERENCE LP 375061 ITEM 2 PERFORMED TSM 71-00-00-810-892A STEP 4 A 1, FOUND NO LEAKS ON BOTH ENGINES. BOTH ENGINES HAVE OIL SMELL #2 ENGINE HAS STRONGER SMELL.  LP375062 ITEM 2 PERFORMED BORE SCOPE INSPECTION OF #2  ENGINE HIGH PRESSURE COMPRESSION DUE TO FUME EVENT.  NO DEFECTS NOTED.  LP 375065 ITEM 2 REMOVED AND REPLACED BOTH RECIRCULATION FILTERS FIN: 4012HM AND 4013HM  REF AMM 21-21-41-400-001-A A/C OK FOR CONT. SERVICE.
